# SDR SWAA2022092942433

- Difficulty date: August 16, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR HAS CORROSION AT IB BOOST PUMP UPPER GROUND POINT ATTACH AREA. / [01] REMOVED DAMAGE UPPER SUPPER ANGLE AT RT WING FRONT SPAR BOOST PUMP AREA REF B737-700 SRM 51-40-02-0G-0.;A-3;[27] VERIFIED 24-26.;[28] CAP SEALED FASTENERS COMMON TO TANK INTERNAL AREA PER REF B737 AMM 51-31-00-390-805;[29] CAP SEALED FASTENERS OUTSIDE TO TANK ;UPPER SUPPORT ANGLE AREA PER REF B737 AMM 51-31-00-390-805;[30] VERIFIED 28-29.;[31] REMOVED DAMAGE UPPER SUPPER ANGLE AT RT WING FRONT SPAR BOOST PUMP AREA REF B737-700 SRM 51-40-02-0G-0;REMOVED CORROSION AT RT WING FRONT SPAR UPPER OF BOOST PUMP AREA REF B737-700 SRM 51-10-02-0G-0.REWORKED AREA FOUND TO BE WITHIN LIMITS AND EVALUATED SURFACE ROUGHNESS FOUND TO BE SMOOTHER THAN 125 MICROINCHES RA; TOOL USED B/C#172329 NO DUE DATE REF B737-700 SRM 57-20-10-1A-3; FIG 102 TABLE 101. LOCATED ;DRILLED AND INSTAL NEW SUPPORT ANGLE AND SHIM PER REF B737-700 SRM 57-20-10-1A-3;[32] VERIFIED 31.
